MathSciNet Relay Station
MathSciNet bibliographic data
MR264799 (41 #9390) 33.20 (62.40)
Muirhead, R. J. Systems of partial differential equations for hypergeometric functions of matrix argument. Ann. Math. Statist. 41 1970 991–1001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement